You are here: Home » PUBLICATIONS



o  M.R. Casali – P. Cristofori, Classifying compact 4-manifolds via generalized regular genus and G-degree, Ann. Inst. Henri Poincarè D (Combinatorics, Physics and their interactions) 10 (1) (2023), 121-158.   DOI: 10.4171/AIHPD/128    

o  M.R. Casali – P. Cristofori, Kirby diagrams and 5-colored graphs representing compact 4- manifolds, Revista Matemática Complutense (2022), published online 29/08/2022.  DOI: 10.1007/s13163-022-00438-x   

o  M.R. Casali – P. Cristofori, Compact 4-manifolds admitting special handle-decompositions, RACSAM 115, 118 (2021).   DOI: 10.1007/s13398-021-01001-x

o  M.R. Casali – P. Cristofori – C. Gagliardi, Crystallizations of compact 4-manifolds minimizing combinatorially defined PL-invariants, Rend. Istit. Mat. Univ. Trieste 52 (2020), 431-458.  DOI:

o  M.R. Casali – L. Grasselli, Combinatorial properties of the G-degree, Revista Matemática Complutense 32 (2019), 239-254.  DOI: 

o  M.R. Casali – P. Cristofori – S. Dartois - L. Grasselli, Topology in colored tensor models via crystallization theory,  J. Geom. Phys. 129 (2018), 142-167.  DOI: 

o  M.R. Casali – P. Cristofori – L. Grasselli, G-degree for singular manifolds, RACSAM 112 (3) (2018), 693-704.  DOI: 10.1007/s13398-017-0456-x

o  B. Basak - M.R. Casali, Lower bounds for regular genus and gem-complexity of PL 4-manifolds, Forum Mathematicum 29 (4) (2017), 761-773.  DOI:

o  M.R. Casali – P. Cristofori – C. Gagliardi, PL 4-manifolds admitting simple crystallizations: framed links and regular genus, Journal of Knot Theory and its Ramifications, 25 (1) (2016),1650005 [14 pages].   DOI: 10.1142/S021821651650005X

o   M.R. Casali – P. Cristofori – C. Gagliardi, Classifying PL 4-manifolds via crystallizations: results and open problems, in: "A Mathematical Tribute to Professor José María Montesinos Amilibia”, Universidad Complutense Madrid (2016). [ISBN: 978-84-608-1684-3].   Download  here

o  M.R. Casali - P. Cristofori, A note about complexity of lens spaces, Forum Mathematicum 27 (6) (2015), 3173-3188.   DOI:

o   M.R. Casali - P. Cristofori, Cataloguing PL 4-manifolds by gem-complexity, The Electronic Journal of Combinatorics 22 (4) (2015), #P4.25.  DOI: